RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 3–12 (Mi mz9840)  

Certain properties of nondegenerate superpositions in $P_k$

E. Yu. Zakharova, S. V. Yablonskii

Institute of Applied Mathematics, Academy of Sciences of the USSR

Abstract: We investigate the possibility of obtaining a function which depends essentially on an arbitrary number of arguments from the functions of some finite system in $P_k$. We introduce a characteristic of the initial finite system, by means of which we express the complexity of obtaining the simplest function of the given number of variables. The estimate obtained below, for the Shannon function for the realization of functions in $P_k$ by formulas, is higher than the one known earlier.

Full text: PDF file (1097 kB)

English version:
Mathematical Notes, 1972, 12:1, 435–440

Bibliographic databases:

UDC: 519.95
Received: 30.12.1971

Citation: E. Yu. Zakharova, S. V. Yablonskii, “Certain properties of nondegenerate superpositions in $P_k$”, Mat. Zametki, 12:1 (1972), 3–12; Math. Notes, 12:1 (1972), 435–440

Citation in format AMSBIB
\Bibitem{ZakYab72}
\by E.~Yu.~Zakharova, S.~V.~Yablonskii
\paper Certain properties of nondegenerate superpositions in $P_k$
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/mz9840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=335191}
\zmath{https://zbmath.org/?q=an:0242.02017}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 435--440
\crossref{https://doi.org/10.1007/BF01094386}


Linking options:
  • http://mi.mathnet.ru/eng/mz9840
  • http://mi.mathnet.ru/eng/mz/v12/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020